Skip to main content
Article
A new summation formula for WP-Bailey pairs
Applicable Analysis and Discrete Mathematics
  • James McLaughlin, West Chester University of Pennsylvania
Document Type
Article
Publication Date
4-1-2011
Publisher
University of Belgrade
DOI
10.2298/AADM110203004M
Citation Information
James McLaughlin. "A new summation formula for WP-Bailey pairs" Applicable Analysis and Discrete Mathematics Vol. 5 Iss. 1 (2011) p. 67 - 79 ISSN: 1452-8630
Available at: http://works.bepress.com/james-mclaughlin/3/